# SDR USAA2012021300018

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128
- Condition: Cut
- Location: Hydraulic Sys
- Component: Module, Boeing
- Component part number: 271N20302
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H, A

## Discrepancy

HNL  FLT 125  EN ROUTE HNL TO PHX.  DURING FLIGHT, THE RIGHT HYDRAULIC SYSTEM BECAME INOPERATIVE DUE TO LOST HYDRAULIC QUANTITY.  THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO FIELD HNL.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE AFT DIFFERENTIAL PRESSURE INDICATOR OF THE RIGHT ENGINE FILTER MODULE LEAKING.  REPLACED TWO O-RINGS (LARGE O-RING WAS CUT).  SERVICED THE RIGHT HYDRAULIC SYSTEM.  RAN AND OPS CHECKED THE HYDRAULIC SYSTEM SEVERAL TIMES.  OPS CHECKED NORMAL.  NO LEAKS NOTED.
